Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 121, NWS Twin Cities, MN

July 14, 2010Faribault County, Freeborn County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 14, 2010, 7:10 PM CDT for Faribault County, Freeborn County, Minnesota. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2010, 7:10 PM CDT (00:10 UTC)
Expired
Jul 14, 2010, 8:00 PM CDT
In force
50 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Faribault County, MN, Freeborn County, MN

The radar

The Minneapolis radar (KMPX), 138 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 7:38 PM CDTTSTM WND GST 421 E Mansfield, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 4:38 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 0.2 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2010-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3038 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2010-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3038 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1237 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
1.5
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

776 
WUUS53 KMPX 150010
SVRMPX
MNC043-047-150115-
/O.NEW.KMPX.SV.W.0121.100715T0010Z-100715T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
710 PM CDT WED JUL 14 2010

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FARIBAULT COUNTY IN SOUTH CENTRAL MINNESOTA...
  WESTERN FREEBORN COUNTY IN SOUTH CENTRAL MINNESOTA...

* UNTIL 815 PM CDT

* AT 705 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
  THIS STORM WAS LOCATED NEAR FROST...OR ABOUT 10 MILES SOUTHEAST OF
  BLUE EARTH...AND MOVING NORTHEAST AT 30 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  ALBERT LEA...
  BRICELYN...
  BRUSH CREEK...
  KIESTER...
  WELLS...
  ALDEN...
  CONGER...
  FREEBORN...
  TWIN LAKES...
  MANCHESTER...
  GLENVILLE...
  WALTERS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

REPORT ANY SIGNIFICANT WIND OR HAIL DAMAGE TO THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4367 9411 4383 9346 4356 9326 4349 9374
      4349 9399
TIME...MOT...LOC 0010Z 246DEG 28KT 4358 9389
WIND...HAIL 60MPH 1.00IN

$$

BAP
1 follow-up statement
431 
WWUS53 KMPX 150100
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
800 PM CDT WED JUL 14 2010

MNC043-047-150109-
/O.CAN.KMPX.SV.W.0121.000000T0000Z-100715T0115Z/
FARIBAULT MN-FREEBORN MN-
800 PM CDT WED JUL 14 2010

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN FREEBORN AND SOUTHERN
FARIBAULT COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE CONTINUING OVER EASTERN FREEBORN 
COUNTY WHERE A WARNING REMAINS IN EFFECT. 

LAT...LON 4367 9411 4383 9346 4356 9326 4349 9374
      4349 9399
TIME...MOT...LOC 0059Z 246DEG 28KT 4373 9341

$$

BAP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 7:03 PM CDT, 7 minutes earlier.

Area forecast discussion, Jul 14, 7:03 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
703 PM CDT WED JUL 14 2010

.UPDATE...

00Z AVIATION DISCUSSION ADDED BELOW.

&&

.DISCUSSION...

MAIN CONCERN IS THE SHORT TERM AND SEVER WEATHER POTENTIAL FOR
THIS AFTERNOON INTO THIS EVENING. THE ATMOSPHERE CONTINUES TO
DESTABILIZE...MID TO UPPER 70 DEW POINTS THROUGH OUT THE CWA
EXCEPT FOR NORTHEASTERN COUNTIES. CAP STILL IN PLACE AND IS
HOLDING BACK SIGNIFICANT OUTBREAK OF CONVECTION. MIXED LAYER CAPES
ARE BETWEEN 2000 AND 4000 J/KG DESPITE AN ABUNDANCE OF CLOUD
COVER. SCATTERED CONVECTION BREAKING OUT ACROSS EASTERN MN AND
WESTERN WI. SCATTERED SHOWERS ALSO BREAKING OUT OVER NORTHWEST CWA
NEAR AXN...IN RESPONSE TO ERODING CAP AND FRONT. MESO ANALYSIS
FROM SPC SHOWS ERODING CAP. THIS WILL HAVE TO WATCHED CLOSELY.
HRRR INDICATES CAP WOULD LIKE TO ERODE ENOUGH TO GET MORE
WIDESPREAD CONVECTION BY 21Z AND RADAR IS BEGINNING TO SHOW THIS.
SHEAR AND TORNADO PARAMETERS ARE VERY IMPRESSIVE AND THREAT OF
TORNADOES HIGH FROM 20 TO 23Z IN EASTERN MN. THE ACTIVITY LOCATED
AROUND AXN MOVES EAST WE WILL BE IN THE CLEAR IN TERMS OF SEVERE
WEATHER...CLEARING THE CWA BY 05Z.

LITTLE CHANGED IN THE GRIDS BEYOND TONIGHT WITH ENERGY SPENT ON
THE AFTERNOON/EVENING AHEAD. IT STILL LOOKS LIKE SATURDAY
AFTERNOON/SATURDAY NIGHT COULD BRING ANOTHER CHANCE OF SEVERE
WEATHER.

&&

.AVIATION.../00Z TAF ISSUANCE/

MAIN THUNDERSTORM ACTIVITY IS OUT OF THE TERMINALS. A FEW
SCATTERED SHOWERS AND A VERY ISOLATED THUNDERSTORM AMY BE NOTED IN
SOUTHERN MN BETWEEN MSP AND THE IOWA BORDER WITH ANOTHER AREA 30
MILES NORTHEAST OF MSP MOVING EAST NORTHEAST. DO NOT EXPECT ANY
THUNDERSTORM ACTIVITY AT THE TERMINALS THROUGH THE TAF PERIOD. IN
FACT VERY BENIGN WEATHER...EXCEPT FOR WINDS. MORE ON THAT BELOW.

A COLD FRONT EXTENDS FROM LOW PRESSURE IN MANITOBA TO A WEAK LOW
PRESSURE ON THE MN WI BORDER TO CENTRAL KANSAS. AHEAD OF THE FRONT
IN SOUTHEAST MN WINDS ARE SOUTHWEST AROUND 10 MPH WITH GUSTS TO 18
MPH...IN WI WINDS ARE SOUTHEAST 4-7 KTS. BEHIND THE FRONT WINDS ARE
NORTHWEST AROUND 13 KTS WITH GUSTS TO 23 KTS. EXPECT THE FRONT TO
MOVE THROUGH MSP BY 00Z...THROUGH KRNH BY 02Z AND EAU BY 03Z.
EXPECT NORTHWEST WINDS BEHIND THE FRONT TO BE IN THE 10-11 KT
RANGE UNTIL 15Z AND WITH SOME MIXING AFT 15Z WE CAN EXPECT WINDS
TO GUST TO AROUND 18 KTS IN THE EAST WITH HIGHER GUSTS OUT
WEST...AXN/RWF/STC IN THE AFTERNOON HOURS. A FEW050 OUT THERE DUE TO
SUN AND BOUNDARY LAYER MOISTURE. A WEAK WAVE AND ASSOCIATED
MOISTURE MOVES THROUGH THE NORTHERN PART OF MN IN THE AFTERNOON
AND WE CAN EXPECT SCT100...CHANCE OF BKN100...AXN/STC.

KMSP...FRONT IS ON OUR DOORSTEP AS OF 00Z AND NOTED IN RADAR
IMAGERY. SOME LOW CLOUDS TO LINGER THROUGH THE NIGHT WITH A
GRADUAL DECLINE IN WIND SPEEDS FROM 12KTS TO 9 KTS. MAY SEE SOME
GUSTS FROM 00Z TO 04Z IN THE RANGE OF 18-23 KTS. EXPECT A FEW
CUMULUS AROUND 050 FEET DUE TO DAY TIME HEATING WITH SOME WIND
GUSTS TO 17 KTS UNTIL 23Z AND THEN A SIGNIFICANT DECREASE IN
WINDS. MAY SEE BKN100 AFT 16/00Z.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

JPR/DRL
Hazardous weather outlook, Jul 14, 5:47 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
547 PM CDT WED JUL 14 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
151100-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
547 PM CDT WED JUL 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

THE RISK OF SEVERE WEATHER HAS DIMINISHED SOMEWHAT OVER THE
OUTLOOK AREA. HOWEVER...ISOLATED SEVERE THUNDERSTORMS ARE STILL
POSSIBLE EARLY THIS EVENING OVER EAST CENTRAL AND SOUTHEAST
MINNESOTA...INTO WEST CENTRAL WISCONSIN. A COLD FRONT HAS MOVED
INTO PARTS OF CENTRAL AND WEST CENTRAL MINNESOTA...WEST OF ST
CLOUD TO REDWOOD FALLS. THIS AREA IS CLEAR OF ADDITIONAL SEVERE
WEATHER ACTIVITY.

THE RISK OF SEVERE WEATHER WILL REMAIN EARLY THIS EVENING EAST OF
A LINE FROM THE TWIN CITIES TO NEAR FAIRMONT. THE THREAT OF
ADDITIONAL TORNADO ACTIVITY HAS DIMINISHED...BUT AN ISOLATED
TORNADO SHOULD NOT BE RULED OUT OVER SOUTH CENTRAL MINNESOTA AND
WEST CENTRAL WISCONSIN. OTHERWISE LARGE HAIL AND DAMAGING WINDS
ARE STILL POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES WILL RETURN AGAIN SATURDAY INTO SATURDAY
NIGHT AS A LOW PRESSURE SYSTEM AND COLD FRONT MOVE THROUGH.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE STILL BE NEEDED EARLY THIS
EVENING OVER EAST CENTRAL AND SOUTH CENTRAL MINNESOTA INTO WEST
CENTRAL WISCONSIN.

In the hours before

Local storm report, Jul 14, 4:38 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
438 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     MENOMONIE               44.89N 91.91W
07/14/2010                   DUNN               WI   TRAINED SPOTTER

            MANY TREES BLOWN DOWN IN NORTH MEMOMONIE. STREET BLOCKED
            BY DOWNED TREES. SOME TREES DOWNED ONTO POWER LINES. TIME
            ESTIMATED.

&&

MKM
Local storm report, Jul 14, 4:39 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
439 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     2 SSW MENOMONIE         44.87N 91.93W
07/14/2010                   DUNN               WI   TRAINED SPOTTER

            4 INCH DIAMETER TREES DOWN ONTO POWER LINES.

&&

MKM
Local storm report, Jul 14, 4:49 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
449 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 AM     HAIL             1 W MILTONA             46.04N 95.31W
07/14/2010  M1.00 INCH       DOUGLAS            MN   TRAINED SPOTTER

0732 AM     HAIL             4 NNE OSAKIS            45.92N 95.12W
07/14/2010  M1.25 INCH       TODD               MN   PUBLIC

            TODD COUNTY 911 CENTER HAD A REPORT OF LARGER THAN
            QUARTER SIZE HAIL ON THE NORTH END OF LAKE OSAKIS.

0741 AM     HAIL             5 W LONG PRAIRIE        45.98N 94.97W
07/14/2010  M1.00 INCH       TODD               MN   FIRE DEPT/RESCUE

0750 AM     HAIL             1 S LONG PRAIRIE        45.97N 94.86W
07/14/2010  M1.00 INCH       TODD               MN   TRAINED SPOTTER

            SOME HAIL A LITTLE LARGER THAN QUARTERS

0802 AM     HAIL             10 E LONG PRAIRIE       45.98N 94.65W
07/14/2010  M1.75 INCH       TODD               MN   LAW ENFORCEMENT

1040 AM     HAIL             NNE MCKINLEY            45.57N 92.18W
07/14/2010  M0.75 INCH       POLK               WI   TRAINED SPOTTER

1045 AM     HAIL             HAUGEN                  45.61N 91.78W
07/14/2010  M0.75 INCH       BARRON             WI   TRAINED SPOTTER

            ALSO LARGE TREE BRANCH DOWN AND HEAVY RAIN WITH DITCHES
            FLOODING

1045 AM     HAIL             3 SE MCKINLEY           45.54N 92.13W
07/14/2010  M0.88 INCH       BARRON             WI   TRAINED SPOTTER

            TIME WAS ESTIMATED

1050 AM     HAIL             2 W CUMBERLAND          45.54N 92.06W
07/14/2010  E1.00 INCH       BARRON             WI   PUBLIC

            REPORTED AT COMMUNITY CENTER.

1050 AM     HAIL             3 W CUMBERLAND          45.54N 92.09W
07/14/2010  M1.00 INCH       BARRON             WI   TRAINED SPOTTER

1050 AM     TSTM WND DMG     2 W CUMBERLAND          45.54N 92.06W
07/14/2010                   BARRON             WI   PUBLIC

            REPORTED BY COMMUNITY CENTER. TREE DOWN BLOCKING BOTH
            LANES OF HWY 48 TWO MILES WEST OF CUMBERLAND.

1059 AM     TSTM WND DMG     2 WNW HAMMOND           44.98N 92.47W
07/14/2010                   ST. CROIX          WI   PUBLIC

            RELAYED VIA 911 DISPATCH. PUBLIC REPORTED GARAGE
            DESTROYED AND ROOF TAKEN OFF HOUSE ON 86TH AVE 2 MILES
            WNW OF HAMMOND. OTHER REPORTS OF TREES DOWN AT
            INTERSECTION OF 160TH AND HWY 12.

1059 AM     TSTM WND DMG     HAMMOND                 44.97N 92.44W
07/14/2010                   ST. CROIX          WI   EMERGENCY MNGR

            30 REPORTS OF WIND DAMAGE BETWEEN CO RD TT AND HWY 12.
            TWO HOMES WERE DAMAGED...ONE WITH MAJOR DAMAGE AND ONE
            WITH MINOR DAMAGE.

1145 AM     TSTM WND DMG     3 N BOYCEVILLE          45.09N 92.04W
07/14/2010                   DUNN               WI   TRAINED SPOTTER

            LARGE OAK TREE BRANCH DOWNED. REPORTED BY COCORAHS
            OBSERVER.

1206 PM     FLOOD            RICE LAKE               45.50N 91.74W
07/14/2010                   BARRON             WI   TRAINED SPOTTER

            WATER 1 FT DEEP AT INTERSECTION OF KNAP AVE AND LINDEN
            AVE.

1248 PM     HAIL             CADOTT                  44.95N 91.15W
07/14/2010  M0.75 INCH       CHIPPEWA           WI   TRAINED SPOTTER

0222 PM     TSTM WND GST     ST PAUL                 44.95N 93.10W
07/14/2010  M59.00 MPH       RAMSEY             MN   ASOS

            MEASURED AT ST. PAUL AIRPORT.

0223 PM     TSTM WND DMG     3 N NEW MARKET          44.62N 93.35W
07/14/2010                   SCOTT              MN   EMERGENCY MNGR

            TREES AND BRANCHES DOWN AT INTERSCTION OF CO RD 8 AND 91.

0223 PM     TSTM WND DMG     2 SE CREDIT RIVER       44.66N 93.34W
07/14/2010                   SCOTT              MN   LAW ENFORCEMENT

            CAMPER ROLLED OVER AT INTERSECTION OF HWY 8 AND 91. TREES
            ALSO DOWNED ON CANTER LN.

0225 PM     FUNNEL CLOUD     1 NE FARIBAULT          44.31N 93.26W
07/14/2010                   RICE               MN   TRAINED SPOTTER

            ROTATING WALL CLOUD JUST NORTH OF FARIBAULT.

0228 PM     FUNNEL CLOUD     N NORTHFIELD            44.45N 93.17W
07/14/2010                   RICE               MN   TRAINED SPOTTER

            ROTATING WALL CLOUD AND FUNNEL ALOFT

0228 PM     TSTM WND GST     LAKEVILLE               44.68N 93.24W
07/14/2010  M62.00 MPH       DAKOTA             MN   AWOS

            MEASURED AT LAKEVILLE AIRPORT

0228 PM     HAIL             NEW MARKET              44.57N 93.35W
07/14/2010  M0.75 INCH       SCOTT              MN   TRAINED SPOTTER

0230 PM     FUNNEL CLOUD     3 NW NORTHFIELD         44.49N 93.21W
07/14/2010                   DAKOTA             MN   TRAINED SPOTTER

0230 PM     TSTM WND DMG     5 NE NORTHFIELD         44.51N 93.09W
07/14/2010                   DAKOTA             MN   LAW ENFORCEMENT

            2 HOMES ON NORTHFIELD BLVD DAMAGED IN WATERFORD TWP. A
            GARAGE WALL...SHINGLES AND SHED DAMAGED. TIME WAS
            ESTIMATED.

0232 PM     TORNADO          1 N NORTHFIELD          44.47N 93.17W
07/14/2010                   RICE               MN   LAW ENFORCEMENT

            MULITPLE REPORTS OF TORNADO ON THE GROUND 1 MILE N OF
            NORTHFIELD MOVING NE.

0240 PM     TORNADO          LAKEVILLE               44.68N 93.24W
07/14/2010                   DAKOTA             MN   LAW ENFORCEMENT

            TORNADO REPORTED BY LAW ENFORCEMENT IN SOUTHERN
            LAKEVILLE. ANOTHER REPORT OF A TORNADO FROM 2 MILES S OF
            LAKEVILLE AT INTERSECTION OF INTERSTATE 35 AND HWY 19.
            VEHICLE BLOWN OFF ROAD IN THAT LOCATION.

0240 PM     TORNADO          4 S FARMINGTON          44.60N 93.18W
07/14/2010                   DAKOTA             MN   PUBLIC

            RELAYED BY FAA EMPLOYEE.

0242 PM     FUNNEL CLOUD     5 SW GLENWOOD           45.60N 95.46W
07/14/2010                   POPE               MN   PUBLIC

            PUBLIC REPORT OF FUNNEL CLOUD ON HIGHWAY 28 BETWEEN
            GLENWOOD AND STARBUCK AIRPORT NEAR LAKE MINNEWASKA.
            RELAYED BY COUNTY DISPATCH.

0243 PM     TORNADO          2 NW RANDOLPH           44.58N 93.09W
07/14/2010                   DAKOTA             MN   STORM CHASER

0243 PM     FUNNEL CLOUD     CASTLE ROCK             44.56N 93.19W
07/14/2010                   DAKOTA             MN   TRAINED SPOTTER

            REPORTED AT HIGHWAY 23

0245 PM     TSTM WND DMG     HAMPTON                 44.61N 93.00W
07/14/2010                   DAKOTA             MN   EMERGENCY MNGR

            TREES AND POWERLINES DOWN AT INTERSECTION OF HWY 47 AND
            52.

0245 PM     TSTM WND DMG     HASTINGS                44.73N 92.85W
07/14/2010                   DAKOTA             MN   TRAINED SPOTTER

            2 FT DIAMETER TREE SNAPPED IN HALF AT 19TH AND VERMILLION
            ST. 1 FT DIAMETER TREE SHEARED IN HALF AND BLOCKING
            FRASER ST.

0245 PM     HAIL             NEW MARKET              44.57N 93.35W
07/14/2010  E1.00 INCH       SCOTT              MN   PUBLIC

            HAIL CRACKED WINDSHIELD OF CAR.

0250 PM     TSTM WND DMG     3 ENE WATERTOWN         44.98N 93.79W
07/14/2010                   WRIGHT             MN   TRAINED SPOTTER

            TREE BRANCHES DOWN IN ROAD NEAR INTERSECTION OF CO RD 51
            /ALTA RD/ AND CANNON RIVER BLVD. TIME ESTIMATED.

0258 PM     FUNNEL CLOUD     1 N RIVER FALLS         44.87N 92.62W
07/14/2010                   ST. CROIX          WI   EMERGENCY MNGR

            AT HWY 35 CO RD U. A TRAINED SPOTTER ALSO REPORTED FUNNEL
            AT COUNTY TRUNK M AND APOLLO RD.

0300 PM     TSTM WND DMG     WOODVILLE               44.95N 92.29W
07/14/2010                   ST. CROIX          WI   AMATEUR RADIO

            TREE LIMBS IN EXCESS OF 4 INCHES DOWN

0310 PM     FUNNEL CLOUD     3 SSW SAUK CENTRE       45.70N 94.98W
07/14/2010                   STEARNS            MN   TRAINED SPOTTER

            RAPIDLY ROTATING WALL CLOUD REPORTED.

0315 PM     HAIL             SAUK CENTRE             45.74N 94.96W
07/14/2010  M0.75 INCH       STEARNS            MN   TRAINED SPOTTER

0315 PM     FUNNEL CLOUD     2 S SAUK CENTRE         45.71N 94.96W
07/14/2010                   STEARNS            MN   AMATEUR RADIO

0320 PM     TSTM WND DMG     BALDWIN                 44.96N 92.37W
07/14/2010                   ST. CROIX          WI   TRAINED SPOTTER

            2 SEMI TRAILERS BLOWN OFF ROAD NEAR BALDWIN. INJURIES
            REPORTED. TREES ALSO DOWN IN AREA.

0324 PM     FUNNEL CLOUD     BOYCEVILLE              45.04N 92.04W
07/14/2010                   DUNN               WI   LAW ENFORCEMENT

            REPORTED BY INTERSECTION OF COUNTY RD D AND X NEAR COUNTY
            LINE.

0324 PM     TSTM WND DMG     BOYCEVILLE              45.04N 92.04W
07/14/2010                   DUNN               WI   PUBLIC

            RELAYED THROUGH COUNTY DISPATCH. LARGE TREE GREATER THAN
            1 FOOT DIAMETER UPROOTED.

0330 PM     TSTM WND DMG     MENOMONIE               44.89N 91.91W
07/14/2010                   DUNN               WI   TRAINED SPOTTER

            MANY TREES BLOWN DOWN IN NORTH MEMOMONIE. STREET BLOCKED
            BY DOWNED TREES. SOME TREES DOWNED ONTO POWER LINES. TIME
            ESTIMATED.

0335 PM     TSTM WND DMG     2 SSW MENOMONIE         44.87N 91.93W
07/14/2010                   DUNN               WI   TRAINED SPOTTER

            4 INCH DIAMETER TREES DOWN ONTO POWER LINES.

0342 PM     TSTM WND GST     MENOMONIE               44.89N 91.91W
07/14/2010  M59.00 MPH       DUNN               WI   AWOS

            REPORTED AT MENOMONIE AIRPORT

0350 PM     FUNNEL CLOUD     5 S HOLDINGFORD         45.66N 94.47W
07/14/2010                   STEARNS            MN   TRAINED SPOTTER

            WALL CLOUD SPOTTED TOO FAR AWAY TO TELL IF IT WAS
            ROTATING.

0400 PM     HEAVY RAIN       2 NNE HAUGEN            45.63N 91.77W
07/14/2010  M4.40 INCH       BARRON             WI   TRAINED SPOTTER

            TOTAL RAINFALL FOR TODAY

0401 PM     FUNNEL CLOUD     CORNELL                 45.16N 91.15W
07/14/2010                   CHIPPEWA           WI   TRAINED SPOTTER

            ROTATING WALL CLOUD WEST NORTHWEST OF TOWN.

0410 PM     FUNNEL CLOUD     5 E RICE                45.75N 94.12W
07/14/2010                   BENTON             MN   TRAINED SPOTTER

0415 PM     HEAVY RAIN       6 WNW RICE LAKE         45.54N 91.85W
07/14/2010  M4.25 INCH       BARRON             WI   TRAINED SPOTTER

            7AM TO 415PM RAINFALL TOTAL.

0418 PM     HAIL             2 S RICE                45.72N 94.23W
07/14/2010  M1.00 INCH       STEARNS            MN   TRAINED SPOTTER

&&

MKM
Local storm report, Jul 14, 5:09 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
509 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     SPRING VALLEY           44.85N 92.24W
07/14/2010                   PIERCE             WI   LAW ENFORCEMENT

            NUMEROUS TREES DOWN FROM SPRING VALLEY EAST TO THE DUNN
            CO BORDER

0325 PM     TSTM WND DMG     MENOMONIE               44.89N 91.91W
07/14/2010                   DUNN               WI   LAW ENFORCEMENT

            TREES DOWN FROM THE PIERCE CO BOARDER EAST TO MENOMONIE.

&&

DFC
Local storm report, Jul 14, 5:57 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
557 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     3 SW RANDOLPH           44.53N 93.10W
07/14/2010                   DAKOTA             MN   TRAINED SPOTTER

            HOUSE DAMAGED. TIME ESTIMATED.

&&

DFC
Local storm report, Jul 14, 6:31 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
631 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HEAVY RAIN       E GLENWOOD CITY         45.06N 92.17W
07/14/2010  M4.00 INCH       ST. CROIX          WI   TRAINED SPOTTER

            STORM TOTAL FROM 7 AM UNTIL 630 PM

&&

DFC

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 7:33 PM CDTSpecial Weather StatementMPXGoodhue42 min
Jul 14, 7:42 PM CDTSevere Thunderstorm WarningMPXFreeborn, Steele48 min
Jul 14, 7:46 PM CDTSevere Thunderstorm WarningMPXGoodhue44 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.